中文 English
  当前位置:首页>>师资力量>>中心教师
教授
鲍建海 陈永川
段玉萍 甘在会
高维东 季 青
蒋仁进 李康伟
邵井海 孙笑涛
王凤雨 汪更生
吴偶 吴奕飞
张勇 宗传明
兼职教授
陈化 Peter Paule
副教授
陈鑫 戴 嵩
范协铨 何玲
胡二彦 黎怀谦
沈瑞鹏 宋保方
田文义 王耀宏
吴华明 吴杰
徐 甜 余讯
张海祥 周明铄
朱斐
讲师
邓英俊 郭嘉祥
黄昊阳 黄兴
梁聪 马文钧
宋基建 魏斌
谢满庭 杨松
张与彪 赵铭锋
博士后
申佳 2020-2023
办公室
刘阳 李浡然
吕秀杰 钟小平
蒋仁进 教授    
应用数学中心教师 主 页 http://www.rejiang-math.com
  电 话:
  邮 箱: rejiang@tju.edu.cn

研究方向:

调和分析及其在度量几何与微分方程中的应用

教育经历:

2002.09−2006.07  北京师范大学数学科学学院, 数学与应用数学 本科/学士

2006.09−2009.07  北京师范大学数学科学学院, 基础数学 研究生/肄业

2009.09−2012.07 芬兰Jyväskylä大学, 基础数学 研究生/博士

代表性论文与著作:

[1] A. Clop, R. Jiang, J. Mateu, J. Orobitg, Linear transport equations for vector fields with subexponentially integrable divergence, Calc. Var. Partial Differential Equations 55 (2016), no. 1, Art. 21, 30 pp.

[2] A. Clop, R. Jiang, J. Mateu, J. Orobitg, Flows for non-smooth vector fields with subexponentially integrable divergence. J. Differential Equations 261 (2016), no. 2, 1237-1263.

[3] R. Jiang, The Li-Yau inequality and heat kernels on metric measure spaces, J. Math. Pures Appl. (9) 104 (2015), no. 1, 29-57.

[4] R. Jiang, P. Koskela, D.C. Yang, Isoperimetric inequality via Lipschitz regularity of Cheeger-harmonic functions, J. Math. Pures Appl. (9) 101 (2014), 583-598.

[5] R. Jiang, Cheeger-harmonic functions in metric measure spaces revisited, J. Funct. Anal., 266 (2014), 1373-1394.

[6] R. Jiang, P. Koskela, Isoperimetric inequality from Poisson equation via curvature, Comm. Pure Appl. Math., 65 (2012), 1145-1168.

[7] R. Jiang, P. Koskela, D. Yang, Dachun Continuity of solutions to n-harmonic equations, Manuscripta Math. 139 (2012), no. 1-2, 237-248.

[8] R. Jiang, D.C. Yang, New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258 (2010), 1167-1224.